# SDR SIMA201910140003

- Difficulty date: October 4, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 22,575 hours, 16,290 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR CROSS BEAM AT FS280.00 HAS NUMEROUS AREAS OF CORROSION ON UPPER SURFACE WHERE IT IS LAYERED BETWEEN DRIP TRAY AND THE UPPER L ANGLE OF BULKHEAD WALL.-C/A-COMPLETED REPAIR OF THE LH FLOOR CROSSBEAM AT FS280.00 IAW SRM 51-42-06, 51-42-10 AND 53-11-41.
